OpenAlex Citation Counts

OpenAlex Citations Logo

OpenAlex is a bibliographic catalogue of scientific papers, authors and institutions accessible in open access mode, named after the Library of Alexandria. It's citation coverage is excellent and I hope you will find utility in this listing of citing articles!

If you click the article title, you'll navigate to the article, as listed in CrossRef. If you click the Open Access links, you'll navigate to the "best Open Access location". Clicking the citation count will open this listing for that article. Lastly at the bottom of the page, you'll find basic pagination options.

Requested Article:

SIRC epidemic model with cross-immunity and multiple time delays
Shashank Goel, Sumit Kaur Bhatia, Jai Prakash Tripathi, et al.
Journal of Mathematical Biology (2023) Vol. 87, Iss. 3
Closed Access | Times Cited: 13

Showing 13 citing articles:

Role of limited medical resources in an epidemic model with media report and general birth rate
Yanrong Hao, Yantao Luo, Zhidong Teng
Infectious Disease Modelling (2025) Vol. 10, Iss. 2, pp. 522-535
Open Access

Global dynamics on a delayed double-strain influenza model with vaccination and cross-immunity
Shu-Kun Gao, Long Zhang, Hongli Li, et al.
Advances in Continuous and Discrete Models (2025) Vol. 2025, Iss. 1
Open Access

The effect of pathogens from environmental breeding and accumulative release by the infected individuals on spread dynamics of a SIRP epidemic model
Ning Wang, Long Zhang, Zhidong Teng
Journal of Mathematical Biology (2025) Vol. 90, Iss. 3
Closed Access

Pulse vaccination in a SIR model: Global dynamics, bifurcations and seasonality
João P. S. Maurício de Carvalho, Alexandre A. P. Rodrigues
Communications in Nonlinear Science and Numerical Simulation (2024) Vol. 139, pp. 108272-108272
Open Access | Times Cited: 2

Analyzing Steady-State Equilibria and Bifurcations in a Time-Delayed SIR Epidemic Model Featuring Crowley-Martin Incidence and Holling Type II Treatment Rates
A. Venkatesh, M. Prakash Raj, B. Baranidharan, et al.
Heliyon (2024) Vol. 10, Iss. 21, pp. e39520-e39520
Open Access | Times Cited: 2

Research on nonlinear infectious disease models influenced by media factors and optimal control
Danni Wang, Hongli Yang, Liangui Yang
AIMS Mathematics (2024) Vol. 9, Iss. 2, pp. 3505-3520
Open Access

Performing global sensitivity analysis on simulations of a continuous-time Markov chain model motivated by epidemiology
Henri Mermoz Kouye, Gildas Mazo, Clémentine Prieur, et al.
Computational and Applied Mathematics (2024) Vol. 43, Iss. 7
Open Access

Dynamical modeling of Salmonellosis in humans and dairy cattle with temperature and pH effects
Herman Trazias, Maranya M. Mayengo, Jacob I. Irunde, et al.
Research in Veterinary Science (2024) Vol. 184, pp. 105514-105514
Closed Access

Dynamic analysis of a communicable disease fractional order model incorporating vaccination and multiple time delays
D. Solanki, Sumit Kaur Bhatia, Harendra Pal Singh, et al.
Alexandria Engineering Journal (2024) Vol. 116, pp. 147-187
Open Access

Dynamics of an influenza epidemic model incorporating immune boosting and Ornstein–Uhlenbeck process
Yiping Tan, Ruoxia Yao
Chaos Solitons & Fractals (2024) Vol. 188, pp. 115446-115446
Closed Access

Optimal Control Strategies for COVID-19 Using SEIQR Mathematical Model
S Swetha, S. Sindu Devi, K. Kannan
Proceedings of the National Academy of Sciences India Section A Physical Sciences (2024)
Closed Access

Dynamic analysis of a diabetes mathematical model including heredity parameter and multiple time delays
Sanyam Tyagi, Sumit Kaur Bhatia, Apurba Das, et al.
Nonlinear Dynamics (2024)
Closed Access

Advancements in Defining and Estimating the Reproduction Number in Infectious Disease Epidemiology
Kangguo Li, Jiayi Wang, Jiayuan Xie, et al.
Deleted Journal (2023) Vol. 5, Iss. 37, pp. 829-834
Open Access

Page 1

Scroll to top